Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 66, Issue 2 (2001), 597-608.
Free Ordered Algebraic Structures towards Proof Theory
In this paper, constructions of free ordered algebras on one generator are given that correspond to some one-variable fragments of affine propositional classical logic and their extensions with n-contraction ($n \geq 2$). Moreover, embeddings of the already known infinite free structures into the algebras introduced below are furnished with; thus, solving along the respective cardinality problems.
J. Symbolic Logic, Volume 66, Issue 2 (2001), 597-608.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Prijatelj, Andreja. Free Ordered Algebraic Structures towards Proof Theory. J. Symbolic Logic 66 (2001), no. 2, 597--608. https://projecteuclid.org/euclid.jsl/1183746460